# SDR IPXA13M79196

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING ANTI-ICE ON ALL THREE ENGINES, WINGS, & TAIL,   HAD MULTIPLE MALFUNCTIONS,  STARTED WITH AVIONICS FAN OVERRIDE, BLEEDS 1 & 2 OFF, DUCTS 1 & 2 OFF CABIN IN FLOW LOW.  REVERSED DMP 49-51-2-2, PERFORMED APU RTS OPS BITE TEST.  TEST OK MM 49-00-00-700-801.  ACCOMPLISHED APU OPS TEST IAW MM 49-10-00-700-801.  NO FAULTS AT THIS TIME.
